# SDR QXEA200501184

- Difficulty date: August 20, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 8,911 hours, 9,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8209251
- Part serial: 200109350
- Condition: Faulty
- Location: A/C Pack
- Part time: 8,911 hours, 9,319 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PACK HOT CAUTION LIGHT ILLUMINATED DURING DESCENT. C/W EMERGENCY/ABNORMAL CHECKLIST.  ALL CABIN DUCT TEMPS ZERO (0) INDICATIONS WERE WITHIN THE GREEN RANGE.  MAINTENANCE INTERROGATED CDS, FOUND CAB TSOV STATUS MESSAGE IN FAULT HISTORY. REMOVED AND REPLACED CABIN TURBINE SHUTOFF VALVE IAW AMM 21-51-41-000-801 AND -400-801, IAW FIM 21-60-00-810-823. OPS CHECK AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
